# SDR CWQ2002F00004

- Difficulty date: August 4, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N789QS
- Make and model: Cessna 650
- Aircraft serial: 6507089
- Engine: Garrtt TFE731*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: O-Ring
- Part number: MS29513010
- Condition: Cracked
- Location: Fuel Sump
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND DURING INSPECTION FUEL LEAKING FROM SUMP DRAIN.  REPLACED O-RING.  O-RING APPEARS TO BE DRY ROTTED AND HAS CRACKS.  O-RING MATERIAL IS NOT VERY FUEL RESISTANT.
